Robust disturbance rejection by the attractive ellipsoid method – part II: discrete-time systems

García, P. and Ampountolas, K. (2018) Robust disturbance rejection by the attractive ellipsoid method – part II: discrete-time systems. IFAC-PapersOnLine, 51(32), pp. 93-98. (doi:10.1016/j.ifacol.2018.11.360)

García, P. and Ampountolas, K. (2018) Robust disturbance rejection by the attractive ellipsoid method – part II: discrete-time systems. IFAC-PapersOnLine, 51(32), pp. 93-98. (doi:10.1016/j.ifacol.2018.11.360)

[img]
Preview
Text
177925.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

467kB

Abstract

This paper presents sufficient conditions for the robust stabilization of discrete-time polytopic systems subject to control constraints and unknown but bounded perturbations. The attractive ellipsoid method (AEM) is extended and applied to cope with this problem. To tackle the stabilization problem, new linear matrix inequality (LMI) conditions for robust state-feedback control are developed. These conditions ensure the convergence of state trajectories of the system to a minimal size ellipsoidal set despite the presence of non-vanishing disturbances. The developed LMI conditions for the AEM are extended to deal with the problem of gain-scheduled state-feedback control, where the scheduling parameters governing the time-variant dynamical system are unknown in advance but can be measured in real-time. A feature of the obtained conditions is that the state-space matrices and Lyapunov matrix are separated. The desired robust control laws are obtained by convex optimization. Numerical simulations are given to illustrate the feasibility of the proposed AEM for robust disturbance rejection.

Item Type:Articles
Additional Information:Paper presented at 17th IFAC Workshop on Control Applications of Optimization CAO 2018 Yekaterinburg, Russia, 15–19 October 2018.
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Ampountolas, Dr Konstantinos
Authors: García, P., and Ampountolas, K.
College/School:College of Science and Engineering > School of Engineering > Infrastructure and Environment
Journal Name:IFAC-PapersOnLine
Publisher:Elsevier
ISSN:2405-8963
Published Online:14 December 2018
Copyright Holders:Copyright © 2018 IFAC (International Federation of Automatic Control)
First Published:First published in IFAC-PapersOnLine 51(32): 93-98
Publisher Policy:Reproduced in accordance with the publisher copyright policy
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record